This paper is concerned with the existence of solutions to the class of nonlocal boundary value problems of the type
where is a smooth bounded domain of and is a positive continuous function. By assuming that is a Carathéodory function which growths at most , , and under a suitable growth condition on , one proves an existence result by applying the Leray–Schauder fixed point theorem.
Cite this article
Anderson L.A. de Araujo, Another approach on an elliptic equation of Kirchhoff type. Port. Math. 70 (2013), no. 1, pp. 11–22DOI 10.4171/PM/1923